ED injection drug cautions

Patient

Q: I have a Spinal cord injury and use intra-corpora cavernosa injections for my ED. I was wondering the if and how potentially dangerous it is to use the injections less than 24 hours apart.

Doctor

A:   Using such injectables without full detumescence increases your risk of developing priapism. Priapism is sustained, very painful erection. It requires medical intervention to be adequately treated and could result in permanent dysfunction. You may use the injectables or other drugs for erectile dysfunction more than once within a 24 hour period but you should make sure that the penis is completely flaccid and there is no residual drug on-board or you could develop complications such as priapism.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews